Since you are posting this in the T1 forum I'm going to assume you're on insulin. The main thing you can do is INCREASE YOUR DOSES.
without knowing what kind of treatment you're on I really can't help you beyond that
Your profile shows you were diagnosed in June 2011. Is it just the past month that you have been having high BG ? Have you been changing your diet or insulin dosages ? Did you recently start using a pump and CGMS ?
Are you aware of the 'honeymoon' phase ? This is where newly diagnosed T1s can provide some of their own insulin from their pancreas, but within 1-2 years the pancreas usually stops. If that has happened to you, you need to be increasing your insulin that you are taking.
If you need basics for managing your food and calculating insulin dosage, you may want to check out 2 very good books - Think Like a Pancreas and Using Insulin (or Pumping Insulin). These books are great for explaining how to determine your basal and bolus 'factors' that are used to determine the amounts of insulin that are right for YOU. Everyone is different.
Have you reported your high BGs to your health care team ?
Have you recently had new medications or are sick, or possibly have an infection ? These can all cause high BG.
Have you tried using a new bottle of insulin ? Occassionaly (but not often), there can be a bad bottle of insulin.
All good suggestions. What is important is you do something. Do you mean you've stayed consistently in the 300s for a month? That's pretty dangerous. Do you check for ketones? You need to get those numbers down. I would suggest meeting with your health care provider as soon as you can. Do you tweak your own doses or do you rely on your doctor. I would see your doctor now to deal with this crisis. But after that I would work as described above to learn how to tweak your own doses so you don't go that long staying so high without increasing your insulin safely and effectively to bring those numbers back down.
Surgery is a major trauma and that is inflammation. Your body responds by raising your blood sugar. If you have been testing and correcting with your pump wizard and despite this, your blood sugar remain high this suggests that you need to make some adjustments. So hopefully you can work with your doctor to figure out some modifications to your insulin regime to address this.
Surgery can affect it, depending on what sort. Elevated BG can also complicate your healing from the surgery. You can work around that by taking more insulin. I agree with MegaMinX's suggestions for reading. Both of those books are excellent "owner's manuals" that can go a long way to sort of being your own doctor.
I'd also add that it may not be realistic to expect to fix "the problem" at a single appointment. It usually requires a lot of trial and error and keeping track of things a bit to get things "set up". Once they are set, it can become much more manageable.